# SDR DALA2024032803908

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-213
- Aircraft serial: 7268
- Aircraft time: 19,186 hours, 9,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3009, EPSU 13WL FAULTED ON EPSU SYSTEM TEST. CORRECTIVE ACTION: REPLACED EPSU 13WL. (LP 4830791)
